View Full Version : Dexedrine and sports problem


tmacattack1
06-10-13, 02:54 PM
I was prescribed Dexedrine 20 mg since the start of this school year (September). I would take 20 mg in the morning and go to the gym after school. Every time I went to the gym I would play basketball as soon as I got there. I would play basketball almost every school day till the end of the school year (right now). I stopped taking dexedrine since school is out now. But now when I play basketball, it feels weird, i mean very weird. I don't use the form i've been using and i'm missing a lot of shots. When i'm on dexedrine though, i'm able to make shots and play normally. Could this be since everyday i would play basketball i took dexedrine and im used to playing while on dexedrine? I heard something about state-dependency theory. And since I played basketball while I was on dexedrine for almost a year, I need it to take dexedrine in order to play effectively. Any suggestions would be greatly appreciated. Thank you.

dvdnvwls
06-10-13, 04:34 PM
Just a guess: Muscle tension levels and "jumpiness" or anxiety can be different on and off of a stimulant. You practiced at that level of tension and jumpiness, and got used to it. I think practicing to "get your groove" might be necessary, but I don't expect you've missed a lot of learning. I could easily be wrong.

tmacattack1
06-10-13, 11:24 PM
Yeah, that's what I was thinking about. I feel like i'm the only one with this sort of problem. Since it's just very odd. But thank you!